# SDR DL73S951104

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841483
- Condition: Cracked
- Location: Nose W/W Fs270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A 6 INCH CRACK WAS FOUND AT THE RT SIDEWALL WEB OF THE NOSE WHEEL WELL AT STATION 270.  IN ACCORDANCE WITH S/B 727-53-145, THE WEB WAS TRIMMED OUT AND A REPAIR DOUBLER AND FOUR STRAPS WERE INSTALLED.
